# SDR COMA0060556

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 2,737 hours, 2,779 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE. REPLACED THE OIL PRESSURE SWITCH.
